Fock type spaces with Riesz bases of reproducing kernels and de Branges spaces

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We describe the radial Fock type spaces which have Riesz bases of normalized reproducing kernels and which are (or are not) isomorphic to de Branges spaces in terms of weight functions.
Original languageEnglish
Pages (from-to)127-142
Number of pages16
JournalStudia Mathematica
Volume236
DOIs
StatePublished - 1 Jan 2017

Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Fock type spaces with Riesz bases of reproducing kernels and de Branges spaces'. Together they form a unique fingerprint.

Cite this